Follow
Evgeny Sevost'yanov / Євген Севостьянов
Evgeny Sevost'yanov / Євген Севостьянов
Житомирський державний університет імені Івана Франка (Ivan Franko Zhytomyr State University)
Verified email at zu.edu.ua - Homepage
Title
Cited by
Cited by
Year
The Poletskii and Väisälä inequalities for the mappings with (p, q)-distortion
R Salimov, E Sevost'yanov
Complex variables and elliptic equations 59 (2), 217-231, 2014
572014
К теории классов Орлича–Соболева
ДА Ковтонюк, ВИ Рязанов, РР Салимов, ЕА Севостьянов
Алгебра и анализ 25 (6), 50-102, 2013
552013
ACL and differentiability of the open discrete ring mappings
R Salimov, E Sevost'yanov
Complex Variables and Elliptic Equations 55 (1-3), 49-59, 2010
552010
ACL and differentiability of the open discrete ring mappings
R Salimov, E Sevost'yanov
Complex Variables and Elliptic Equations 55 (1-3), 49-59, 2010
552010
Равностепенно непрерывные классы кольцевых Q-гомеоморфизмов.
ЕА Севостьянов, ВИ Рязанов
Сибирский математический журнал 48 (6), 1361-1376, 2007
512007
On equicontinuity of solutions to the Beltrami equations
ЕА Sevost’yanov, RR Salіmov, Т Lomaкo
Annals of the University of Bucharest, 263-274, 2010
502010
On convergence analysis of space homeomorphisms
VI Ryazanov, RR Salimov, EA Sevostyanov
Siberian Advances in Mathematics 23, 263-293, 2013
492013
Singularities of discrete open mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Journal d'Analyse Mathématique 127, 303-328, 2015
432015
Теория кольцевых -отображений в геометрической теории функций
РР Салимов, ЕА Севостьянов
Математический сборник 201 (6), 131-158, 2010
432010
The theory of shell-based-mappings in geometric function theory
RR Salimov, EA Sevost'yanov
Sbornik: Mathematics 201 (6), 909, 2010
402010
Normal families of discrete open mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Contemp. Math 667, 83-103, 2016
392016
On mappings in the Orlicz-Sobolev classes
D Kovtonyuk, V Ryazanov, R Salimov, E Sevost'yanov
arXiv preprint arXiv:1012.5010, 2010
362010
On mappings whose inverses satisfy the Poletsky inequality
E Sevost'yanov, S Skvortsov
Annales Fennici Mathematici 45 (1), 259-277, 2020
342020
On boundary extension of mappings in metric spaces in terms of prime ends
E Sevost'yanov
arXiv preprint arXiv:1703.03730, 2017
302017
Towards a theory of removable singularities for maps with unbounded characteristic of quasi-conformity
E Sevost'yanov
Izvestiya: MathematicsThe London Mathematical Society Russian Academy of …, 2010
302010
Equicontinuity of homeomorphisms with unbounded characteristic
EA Sevostyanov
Siberian Advances in Mathematics 23 (2), 106-122, 2013
282013
On the convergence of mappings in metric spaces with direct and inverse modulus conditions
EA Sevost’yanov, SA Skvortsov
Ukrainian Mathematical Journal 70 (7), 1097-1114, 2018
272018
On Sokhotski–Casorati–Weierstrass theorem on metric spaces
E Sevost'yanov, A Markysh
Complex Variables and Elliptic Equations 64 (12), 1973-1993, 2019
232019
О равностепенной непрерывности гомеоморфизмов с неограниченной характеристикой
ЕА Севостьянов
Математические труды 15 (1), 178-204, 2012
232012
Обобщение одной леммы ЕА Полецкого на классы пространственных отображений
ЄО Севостьянов
Український математичний журнал 61 (7), 969-975, 2009
232009
The system can't perform the operation now. Try again later.
Articles 1–20